MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA LP MONOAXIAL SCREW 6.5 X 50MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA LP MONOAXIAL SCREW 6.5 X 50MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 03820650
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 04/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the patient felt a pain in the lumbar spine.Doctor found screws has broken.The doctor has removed the broken screws, and patient continue to follow-up treatment in rehabilitation department.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device is not available for evaluation.Conclusion: the definitive root cause of the event cannot be determined as device is not evaluation and additional information on patient and patient activity could not be retrieved.
 
Event or Problem Description

Brand Name
XIA LP MONOAXIAL SCREW 6.5 X 50MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6616581
Report Number3005525032-2017-00066
Device Sequence Number19034720
Product Code KWP
UDI-Device Identifier04546540148926
UDI-Public(01)04546540148926
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K013823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03820650
Device Catalogue Number03820650
Device Lot NumberB43070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by Manufacturer05/09/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR